# SDR SWAA2023071060132

- Difficulty date: June 16, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED RBL 13.84 BS 727E AT AFT CARGO COMPARTMENT 2023-378975<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[02] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED RBL 13.84 BETWEEN BS 727D TO BS 767 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 FIGURE 203 SHEET 1 . SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK CARD COMPLETED  PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED RBL 13.84 BETWEEN BS 727D TO BS 767 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 FIGURE 203 SHEET 1 . SEE INDIVIDUAL SIGNOFFS BELOW RII
